# SDR DXTA2025120205907

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N487QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500841
- Aircraft time: 967 hours, 787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 007572
- Condition: Defective
- Location: Zone 200
- Part time: 967 hours, 787 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN FLIGHT WITH EMER LT SWITCH IN ARM POSITION, EMER LIGHTS STAY ON, ABOUT 45MIN INTO THE FLIGHT THEY BEGAN FLASHING DUPLICATED FAULT & FOUND BOTH OF THE EMERGENCY BATTERY PACKS WILL NO LONGER HOLD A CHARGE. REMOVED DEFECTIVE UNITS & INSTALLED OPERATOR SUPPLIED EMERGENCY LIGHTS BATTERY PACKS IAW AMM 33-52-01. ALL OPS CHECKS ARE GOOD. NO FURTHER DEFECTS NOTED.
